A few weeks ago I made the very stupid decision of smoking crystal meth. It was the 3rd night in a row I smoked it and it was very new to me. The 3rd night I smoked it, the pipe broke, so my friend used superglue to fix it. After taking my last hit I suddenly got light headed and had foggy vision. I was immediately startled. It was ok for the first half hour but then I started having trouble breathing, I felt as though I was hyperventilating. I had pressure in my head and was very light headed and disoriented. My face got numb and my hands felt very clammy. The only thing that made me feel a little better was cold fresh air. I thought it was because of the superglue, because of the trouble breathing. I went to the emergency room and they told me I seemed to be ok, my heart rate wasn't high and he felt there was no reason for me to stay there, but the next day I went to the doctors and they told me I had VERY high blood pressure, which I would think is because of the crystal meth. My symptoms lasted for about a day and a half. I'm ok now, and that scare I had was enough to convince me to never again in my life use that poison, but just wondering what could have happened?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.